# SDR OZT2009F00000

- Difficulty date: November 23, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N627AK
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258723
- Engine: Garrtt TFE7315BR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: CM6839
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, CREW LOWERED GEAR.  UPON GEAR EXTENSION, NO GREEN LIGHT NOTED FOR NOSE GEAR.  CREW PERFORMED A MISS APPROACH AND FOLLOWED ACFT CHECKLIST. UPON RE EXTENSION NO LIGHT INDICATION WAS NOTED FOR NOSE GEAR, ALTHOUGH NOSE GEAR PIN INDICATED GEAR WAS DOWN.  ACCOMPLISHED A NORMAL LANDING.  DURING LANDING RT MAIN GEAR GREEN LAMP WENT OUT, BUT STANDBY GEAR LIGHT WAS ILLUMINATED.  PERFORMED A VISUAL INSPECTION OF NOSE GEAR ASSY AND WHEEL WELL.  NO DEFECTS NOTED.  REPLACED NOSE AND RT MAIN GEAR DOWN AND LOCK GREEN ANNUNCIATOR LAMPS WITH NEW.  OPS CHECKED GEAR INDICATING SYS IAW AMM 32-60-00.
